# SDR AUS20010865

- Difficulty date: March 23, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Valve
- Part number: 59855
- Condition: Cracked
- Location: Hydraulic System
- Part time: 49,754 cycles
- Component: Hydraulic System
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RAM AIR TURBINE (RAT) MODULE CHECK VALVE CRACKED. LOSS OF HYDRAULIC FLUID. INVESTIGATION FOUND THAT THE HEX HEAD SEPARATEDFROM THE CHECK VALVE BODY DUE TO A FRACTURE BETWEEN THE UPPER O' RING GROOVE AND THE INTERNAL BODY THREAD RELIEF.
